# SDR AWXA960454

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5240 · Service Doors
- Part: Torque Tube
- Part number: 6545849139
- Condition: Corroded
- Location: Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7846 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND RUST EMITTING FROM FUSELAGE TORQUE TUBE LOWER BEARING AT R-2 DOOR.  REMOVED AND REPLACED TORQUE TUBE, IAW MM 52-41-41 AND OHM 20-50-03.  (M)
